First of all, taking a benzo for sleep purposes isn't the best idea -- it's an addictive drug and they can stop working, making your insomnia worse. It's best to find a better long-term solution if you can. Prozac is a more stimulating antidepressant for many people, so that probably explains the sleeping problem. This might go away as side effects happen before effects do, or it might not. Only time will tell, but some antidepressants are just more stimulating -- the snri category and wellbutrin, for example, are even more stimulating than Prozac, intentionally so, but that makes them often not good for anxiety sufferers. Hope it passes, because Prozac is one of the easiest to stop taking. But if it persists, this drug isn't for you.
Hi there. When taking a new SSRI, there can always be start up side effects, that may pass with time. Could you ask your Dr. if you could take your Prozac at bedtime, so that way it might not affect you as badly?